# SDR AWXA0002081

- Difficulty date: July 11, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Wl 207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Bulkhead 178 intercostal on LH side cracked @ WL 207 aft side chord NDT confirmed.C: Web replaced per ref DWG 65-45833-40 & SRM 51-30-2 Pg 5 alodine & primed per SRM 51-10-2 Pg 7
